MAUDE Adverse Event Report: ABBOTT VASCULAR ILUMIEN OPTIS SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ABBOTT VASCULAR ILUMIEN OPTIS SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number C408650
Medical Device Problem Codes Poor Quality Image (1408); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturing ref: 2184149-2020-00241, 2184149-2020-00240.During the procedure, a significant delay occurred.The start up of the system was significantly prolonged and "ffr receiver fault detect" was displayed after startup.The connection between the catheter and the doc failed and it took two to three times to connect successfully.After detection the imaging effect was not good, the brightness and contrast were not high, and the nature of the plaque could not be seen clearly.The procedure was completed with the same system with no adverse patient consequences.The ffr receivers and optical adapter were replaced to resolve the issue.
 
Additional Manufacturer Narrative
No component was returned for analysis.The device history record was not reviewed as a manufacturing/design issue is not suspected as the device was manufactured in 2017.Therefore, it has exceeded its design service life expectancy of two years.There are no suspected manufacturing/design/ncmr/capa related issues to reference as a root cause could not be determined.There are no prior related complaints against this system and it has not been returned in the past for refurbishment.The root cause of the reported event could not be determined.No corrective action needed as the root cause of the reported issue could not be conclusively determined.

Brand Name
ILUMIEN OPTIS SYSTEM
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ABBOTT VASCULAR
4 robbins drive
westford MA 01886
MDR Report Key11095630
Report Number3009600098-2020-00029
Device Sequence Number3756291
Product Code NQQ
UDI-Device Identifier00183739000678
UDI-Public00183739000678
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K188320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC408650
Device Catalogue NumberC408650
Device Lot Number5925133
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AO USB RECEIVER; PW USB RECEIVER; AO USB RECEIVER; PW USB RECEIVER
Outcome Attributed to Adverse Event Other;